# SDR UIEA2018072101528

- Difficulty date: July 20, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,512 hours, 16,506 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 77328915
- Part serial: 910721
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS PAGE RT ENG HPSOV. RT ENG HPC FAULT ON AIR SUPPLY BITE MODULE. REMOVED AND REPLACED RT ENGINE HP CONTROLLER IAW AMM 36-11-08. LEAK AND OPS CHECK OK.
